BibTeX record journals/asc/LiuYWL14

download as .bib file

@article{DBLP:journals/asc/LiuYWL14,
  author    = {Pei Liu and
               Lixing Yang and
               Li Wang and
               Shukai Li},
  title     = {A solid transportation problem with type-2 fuzzy variables},
  journal   = {Appl. Soft Comput.},
  volume    = {24},
  pages     = {543--558},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.asoc.2014.08.005},
  doi       = {10.1016/j.asoc.2014.08.005},
  timestamp = {Thu, 11 Jul 2019 11:51:43 +0200},
  biburl    = {https://dblp.org/rec/journals/asc/LiuYWL14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics